Library Subscription: Guest
Home Begell Digital Library eBooks Journals References & Proceedings Research Collections
Telecommunications and Radio Engineering

ISSN Print: 0040-2508
ISSN Online: 1943-6009

You have access to:
Volume 73, 2014 Volume 72, 2013 Volume 71, 2012 Volume 70, 2011 Volume 69, 2010 Volume 68, 2009 Volume 67, 2008 Volume 66, 2007 Volume 65, 2006 Volume 64, 2005 Volume 63, 2005 Volume 62, 2004 Volume 61, 2004 Volume 60, 2003 Volume 59, 2003 Volume 58, 2002 Volume 57, 2002 Volume 56, 2001 Volume 55, 2001 Volume 54, 2000 Volume 53, 1999 Volume 52, 1998 Volume 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v68.i6.10
pages 465-474

Axial Wavenumber of Eigenmodes of Quasi-Optical Dielectric Resonators with Cylindrical Surfaces

I. A. Shipilova
A. Usikov Institute of Radio Physics and Electronics, National Academy of Sciences of Ukraine, 12, Academician Proskura Str., Kharkiv 61085, Ukraine

ABSTRACT

A numerical analysis is presented of a cylindrical and a radially two-layered cylindrical, dielectric cavities supporting axially non-uniform oscillations. The frequencies and Q-factors of the cavities have been estimated for modes of different axial numbers. It has been shown that the cavities can support modes for which the Q-factor of the cavity attains its maximum value. The interrelation between the magnitudes of the axial and azimuthal wave numbers is analyzed for eigenmodes of the cavities, which are characterized by the maximum Q-factor.